Solitons and Periodic Wave Solutions of The (3+1)-dimensional Potential Yu–Toda–Sasa–Fukuyama Equation
Issue: 2014 - Volume 4 [Issue 1]
Kamruzzaman Khan *
Department of Mathematics, Pabna University of Science and Technology, Pabna-6600, Bangladesh
M. Ali Akbar
Department of Applied Mathematics, University of Rajshahi, Rajshahi-6205, Bangladesh
*Author to whom correspondence should be addressed.
In this work we explore an enhanced -expansion method to study the nonlinear evolution equations (NLEEs). Here we derive solitons, singular solitons and periodic wave solutions for the nonlinear (3+1)-dimensional Potential Yu–Toda–Sasa–Fukuyama (YTSF) equation. The obtained results show that the applied equation reveal richness of explicit solitons and periodic solutions. It is shown that the proposed method is effective and can be used for many other NLEEs in mathematical physics.
Keywords: Enhanced (G' / G)-expansion method, YTSF equation, solitons, NLEEs